# SDR 0104479922

- Difficulty date: July 19, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CK IN ATL, A .8 INCH CRACK WAS FOUND IN THE LOWER AFT CORNER OF THE FORWARD CARGO DOOR JAMB.  REPAIRED PER EA 99-181281.
